Open Access
Translator Disclaimer
2008 On asymptotic dimension of amalgamated products and right-angled Coxeter groups
Alexander N Dranishnikov
Algebr. Geom. Topol. 8(3): 1281-1293 (2008). DOI: 10.2140/agt.2008.8.1281

Abstract

We prove that the asymptotic dimension of A and B amalgamated over C is bounded above by the maximum of the asymptotic dimensions of A, B and C+1. Then we apply this inequality to show that the asymptotic dimension of any right-angled Coxeter group does not exceed the dimension of its Davis complex.

Citation

Download Citation

Alexander N Dranishnikov. "On asymptotic dimension of amalgamated products and right-angled Coxeter groups." Algebr. Geom. Topol. 8 (3) 1281 - 1293, 2008. https://doi.org/10.2140/agt.2008.8.1281

Information

Received: 17 May 2007; Revised: 13 February 2008; Accepted: 13 February 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1176.20047
MathSciNet: MR2443244
Digital Object Identifier: 10.2140/agt.2008.8.1281

Subjects:
Primary: 20F55, 20F65, 20F69

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.8 • No. 3 • 2008
MSP
Back to Top